Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Large multicolored spots on head, oozing pus. Taking medication for dementia, antibiotics. Opinion?

I have 97 yr old relative who has large multi colored spots on head that have gone from rash to bumps to these oozing things. He's on hospice for last 3 yrs with dementia. Can I send picture? Dr gave him ointment, then antibiotic. Has never been sent dermatologist, no scraping or biopsy. He
I do not have power medically so I need enough background to challenge lack of care if necessary. I do control his trust however.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Hi,
From history it seems that your relative might be having some infection on his scalp.
Now it appears thatthere might be having secondary bacterial infection.
Consult dermatologist and get examined and get it diagnosed.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor